# SDR ZW0A0302604

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 12,327 hours, 4,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS25308302
- Condition: Defective
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING EMERGENCY EXIT LITES AND EMERGENCY FLOOR TRACK LITES ON AT L3 DOOR AND FLOOR AREA. REMOVED AND REPLACED SWITCH MS25308-302 CPN 5478924. OPS CHK PER 33-51-00. CHECK-C 7-7-02 MCI. --CLOSED--
